# SDR JJBA20190914004

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 35,022 hours, 22,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF FORWARD RH FUSELAGE SKIN PANEL 120-22656-048 REQUIRED WITHIN 3000 FLIGHT CYCLES. MADE PERMANENT REPAIR OF FORWARD RH FUSELAGE SKIN PANEL 120-22656-048.
